# SDR R61A201808170880

- Difficulty date: July 29, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000133
- Aircraft time: 27,987 hours, 20,409 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG THE HINGE LINE TO WASTE WATER SERVICE DOOR.  REMOVED AND REPLACED WASTE SERVICE DOOR IAW AMM 53-03-60,  AND SRM 51-23-06.
